# SDR RAIA201208270001

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 28,500 hours, 25,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE FLIGHT CREW FOUND THE EMERGENCY LIGHTS SYSTEM WAS LEFT ACTIVE FROM PREVIOUS FLIGHT AND EXTINGUISHED.  MAINTENANCE INSPECTED AND FOUND TO BE SAFE FOR ONE-WAY FERRY FLIGHT TO KSTL.  IN KSTL, MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES, OPS CHECK GOOD.  A/C IS RELEASED FOR FERRY FLIGHT.
